Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 15, 2012, 9:01 PM EDT for Catoosa County, Whitfield County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2012, 9:01 PM EDT (01:01 UTC)
- Expired
- Mar 15, 2012, 9:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
Counties Catoosa County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 90 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 2399 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
780
WWUS82 KFFC 160101
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT THU MAR 15 2012
GAZ003-004-160130-
901 PM EDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN WHITFIELD AND CATOOSA COUNTIES UNTIL 930 PM EDT...
AT 856 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOOD STATION...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WHITFIELD AND CATOOSA COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE WOOD STATION...BLUE SPRING...
BEAUMONT...RINGGOLD...ROCKY FACE...TUNNEL HILL...SALEM...DAWNVILLE...
VARNELL AND COHUTTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3482 8485 3471 8513 3472 8517 3473 8517
3477 8514 3478 8520 3485 8520 3485 8526
3487 8526 3500 8502 3499 8496
TIME...MOT...LOC 0101Z 242DEG 12KT 3482 8514
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 15, 8:00 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Mar 15, 8:00 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT THU MAR 15 2012
...EARLY SUMMERLIKE CONDITIONS TO CONTINUE...
.SHORT TERM /TONIGHT THROUGH SATURDAY/...
/ISSUED 216 PM EDT THU MAR 15 2012/
LATEST MSAS ANALYSIS SHOWS SURFACE RIDGE AXIS FROM SE SURFACE
HIGH HAS CONTINUED TO SHIFT SOUTH...NOW SITUATED FROM OFFSHORE THE
CAROLINAS THROUGH SOUTH GEORGIA AND THE PANHANDLE OF FLORIDA.
MOIST RETURN FLOW IN RESULTANT SOUTHWEST WIND IS ALLOWING FOR
DEWPOINTS TO SURGE INTO THE LOWER 60S OVER NORTHWEST GEORGIA.
COMBINED WITH TEMPS IN THE LOWER 80S ALREADY AND WE ARE SEEING
IMPRESSIVE CAP VALUES OVER 2500 J/KG...VERY UNUSUAL FOR THIS TIME
OF YEAR. AS SUCH...RADAR VERY MUCH RESEMBLES A SUMMER TYPE REGIME
WITH ACTIVITY INITIATING OVER THE NE MOUNTAINS THIS MORNING WITH A
SLOW DRIFT SOUTHWARD.
EXPECT AREAS TO THE WEST TO FILL IN AS WELL BASED ON ADEQUATE
INSTABILITY WITH AREA SHIFTING SOUTH TO AFFECT MUCH OF NORTH
GEORGIA THROUGH THIS EVENING. CONDITIONS ALOFT ARE CERTAINLY NOT
SUMMER YET WITH FREEZING LEVEL JUST ABOVE 10K...SO WILL NOT TAKE
MUCH TO GET HAIL OUT OF THESE STORMS. GIVEN EXPECTED UPDRAFTS THIS
EVENING...HAVE ADDED MENTION OF ISOLATED SEVERE STORMS TO HAZARDS
AND GRAPHICAST. IN ADDITION...DCAPE ANALYSIS SHOWS SOME POTENTIAL
FOR STRONG DOWNDRAFTS IN THE MORE SIGNIFICANT CELLS THIS EVENING.
ALTHOUGH A MAJORITY OF THE ACTIVITY WILL BE ON THE WANE
OVERNIGHT...NAM12 DOES TRY TO GEN UP ADDITIONAL ACTIVITY FROM 06Z
THROUGH 12Z AND WILL KEEP IN LOW END CHANCE POPS FOR THIS PERIOD.
GOING INTO FRIDAY...WILL CERTAINLY START OFF WITH MORE CLOUD COVER
ACROSS THE AREA WHICH MAY LIMIT INSTABILITY THROUGH MORNING...BUT
SHOULD SEE MORE IN THE WAY OF SHORTWAVE ACTIVITY BETWEEN 500MB-
700MB THROUGH THE AFTERNOON AND EVENING HOURS. TRAJECTORY OF THIS
ACTIVITY STILL FAVORS NORTH GEORGIA AND WILL CARRY LIKELY POPS IN
THIS REGION. THIS IS STILL SHY OF THE NAM12 WILL REMAINS BULLISH
WITH POPS...INDICATING NEAR CATEGORICAL. SHOULD SEE SIMILAR
THREATS TO TODAY...BUT MUCH WILL DEPEND ON HOW MUCH INSTABILITY WE
CAN SUSTAIN WITH THE CLOUD COVER.
SURFACE TROUGH SETTLES INTO THE AREA THROUGH SATURDAY AND THIS
WILL ALLOW FOR CONTINUED HIGH END CHANCE POPS THROUGH THE SHORT
TERM. WITH ADDITIONAL SHORTWAVE ACTIVITY...COULD CERTAINLY SEE
THE NEED FOR THESE POPS TO BE RAISED TO LIKELY WITH SUBSEQUENT
FORECASTS SHOULD TRENDS CONTINUE. THIS WOULD BE ESPECIALLY TRUE
FOR AREAS OF EXTREME NORTH AND NORTHEAST GEORGIA.
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
/ISSUED 216 PM EDT THU MAR 15 2012/
UPPER LEVEL RIDGING STRENGTHENS OVER THE SOUTHEAST FOR THE
REMAINDER OF THE WEEKEND. IMPULSES ROTATING AROUND THE UPPER LEVEL
FLOW WILL COMBINE WITH GOOD MOISTURE ACROSS THE REGION THROUGH THE
EXTENDED PERIODS TO BRING DIURNALLY DRIVEN CONVECTION ACROSS THE
AREA. BY MONDAY IMPULSES SLIDE FURTHER TO THE EAST...ALTHOUGH
PRECIPITABLE WATER REMAINS IN THE ONE TO ONE AND ONE-QUARTER INCH
RANGE THROUGH THE EXTENDED PERIODS. WHILE PROBABILITY OF
PRECIPITATION WILL DIMINISH SOMEWHAT...THERE WILL STILL BE ENOUGH
MOISTURE FOR ISOLATED CONVECTION IN THE AFTERNOONS...ESPECIALLY
OVER EASTERN PORTIONS OF FORECAST AREA AS EASTERLY FLOW BRINGS IN
ADDITIONAL ATLANTIC MOISTURE. GUIDANCE TEMPERATURES CONTINUE TEN
TO FIFTEEN DEGREES ABOVE NORMAL OVER THE WEEKEND...WHICH WILL
REMAIN BELOW RECORD HIGH TEMPERATURES.
DEESE
&&
.CLIMATE...
RECORDS FOR 03-15
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 84 1921 43 1960 62 1990 19 1993
1989
KATL 81 1973 39 1901 64 1989 20 1993
1946
KCSG 83 1989 44 1960 66 1973 21 1993
KMCN 86 1977 42 1960 65 1990 20 1993
1973
RECORDS FOR 03-16
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 82 1945 37 1960 62 2002 19 1890
KATL 84 1945 34 1900 64 2002 18 1890
KCSG 85 2002 51 1969 65 2002 27 1988
1949
KMCN 87 1955 42 1900 65 1942 26 1916
RECORDS FOR 03-17
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 85 1945 39 2005 62 1945 23 1924
KATL 86 1945 38 1892 65 2002 23 1895
KCSG 88 2002 45 2005 67 2002 30 1981
1954
KMCN 88 1945 44 2005 65 1908 27 1988
RECORDS FOR 03-18
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 87 1921 45 1998 63 1908 23 1967
1941
1902
KATL 84 1982 30 1892 67 1908 20 1902
KCSG 89 1982 49 1988 64 1982 29 1967
KMCN 88 1908 43 1902 67 1908 28 2007
1941
&&
.AVIATION...
00Z UPDATE...
AFTERNOON AND EVENING CONVECTION HAS DIMINISHED ACROSS THE
AREA...AND REMAIN FOCUSED NORTHWEST OF THE ATLANTA METRO AREA. VFR
CONDITIONS ARE EXPECTED THROUGH THE PERIOD. LOW PRECIP CHANCES
EXPECTED AGAIN FRIDAY...GENERALLY AFTER 16Z. HIGHEST TS CHANCES IN
THE AFTERNOON...AND HAVE OPTED TO CONTINUE PROB30 FOR 18-24Z.
LIGHT AND VRB WINDS OVERNIGHT WILL BECOME SW AT 4-6KTS THROUGH THE
DAY.
//ATL CONFIDENCE...00Z UPDATE...
LOW CONFIDENCE ON TIMING AND IMPACT OF THUNDERSTORMS FRIDAY.
HIGH CONFIDENCE ON CIGS...VSBYS...AND WINDS.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 58 79 56 83 / 40 40 50 50
ATLANTA 64 81 63 81 / 30 40 40 50
BLAIRSVILLE 56 72 53 76 / 50 60 50 50
CARTERSVILLE 58 80 52 80 / 40 50 40 40
COLUMBUS 60 79 58 82 / 30 40 20 40
GAINESVILLE 60 78 58 81 / 40 50 50 50
MACON 56 80 56 84 / 20 30 30 40
ROME 58 80 58 82 / 40 50 40 40
PEACHTREE CITY 55 81 55 81 / 30 40 30 50
VIDALIA 60 81 60 85 / 20 30 20 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
31/DEESEHazardous weather outlook, Mar 15, 11:55 AM EDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1155 AM EDT THU MAR 15 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1155 AM EDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WITH ISOLATED SEVERE POSSIBLE OVER PRIMARILY NORTH GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... SURFACE HIGH PRESSURE WILL PREVAIL ACROSS THE SOUTHEAST...AND WILL COMBINE WITH WEAK UPPER LEVEL RIDGING TO KEEP A WARM...MOIST AIRMASS OVER GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORM WILL BE STRONG WIND GUSTS...LARGE HAIL AND CLOUD-TO-GROUND LIGHTNING IN THE MOST SIGNIFICANT ACTIVITY. THE BEST TIME FOR THUNDERSTORMS WILL BE FROM 4 PM TO 10 PM...GENERALLY ALONG AND NORTH OF A LINE FROM LA GRANGE...TO GRIFFIN...TO GREENSBORO. .DISCUSSION... A WARM AND MOIST AIRMASS WILL REMAIN IN PLACE. THIS AFTERNOON...CAPES WILL INCREASE TO NEAR 1000 ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA AS A WEAK DISTURBANCE MOVES ACROSS FAR NORTH GEORGIA. THIS PROXIMITY OF THIS IMPULSE WILL AID IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS WITH ISOLATED SEVERE ACTIVITY. STRONG WINDS AND HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Mar 15, 8:00 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT THU MAR 15 2012
GAZ005-007-012-013-160030-
800 PM EDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN PICKENS...MURRAY...GILMER AND GORDON COUNTIES UNTIL 830 PM EDT...
AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RANGER TO TALKING ROCK...MOVING NORTHEAST
AT 15 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
PICKENS...MURRAY...GILMER AND GORDON COUNTIES THROUGH 830 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TALMADGE...
JASPER...TALKING ROCK...BLAINE...HINTON...CALHOUN...SONORAVILLE...
FAIRMOUNT...RANGER...REDBUD...AUDUBON...NICKELSVILLE...SEQUOYAH
LAKE...OAKMAN AND CARTECAY.
&&
LAT...LON 3474 8426 3467 8425 3466 8423 3458 8430
3458 8434 3453 8434 3438 8448 3438 8458
3441 8459 3442 8472 3440 8474 3439 8503
3475 8478
TIME...MOT...LOC 0001Z 225DEG 14KT 3450 8475 3455 8446Special weather statement, Mar 15, 8:09 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT THU MAR 15 2012
GAZ019-020-030-160045-
809 PM EDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN POLK...BARTOW AND FLOYD COUNTIES UNTIL 845 PM EDT...
AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NEAR TAYLORSVILLE AND KINGSTON...MOVING NORTH
AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS POLK...BARTOW AND FLOYD COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SENEY...TAYLORSVILLE...
STILESBORO...LINDALE...EUHARLEE...EMERSON...CARTERSVILLE...
KINGSTON...CASSVILLE...ADAIRSVILLE...SHANNON AND PINSON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3440 8508 3439 8498 3440 8498 3439 8496
3440 8492 3440 8474 3442 8473 3441 8465
3436 8466 3435 8464 3435 8466 3408 8466
3408 8492 3402 8495 3409 8522
TIME...MOT...LOC 0008Z 194DEG 7KT 3413 8503Special weather statement, Mar 15, 8:12 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 PM EDT THU MAR 15 2012
GAZ003-004-160045-
812 PM EDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD AND CATOOSA COUNTIES UNTIL 845 PM EDT...
AT 808 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VARNELL...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITFIELD AND CATOOSA COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE TUNNEL HILL...RINGGOLD...SALEM...
VARNELL...COHUTTA AND BEAVERDALE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3496 8482 3493 8484 3490 8483 3489 8483
3488 8482 3487 8482 3479 8507 3496 8516
3499 8508 3499 8482
TIME...MOT...LOC 0012Z 245DEG 11KT 3491 8501Special weather statement, Mar 15, 8:43 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 PM EDT THU MAR 15 2012
GAZ004-160115-
843 PM EDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN WHITFIELD COUNTY UNTIL 915 PM EDT...
AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COHUTTA...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHITFIELD COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE BEAVERDALE AND COHUTTA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3497 8482 3493 8484 3491 8483 3489 8483
3488 8497 3497 8499 3499 8498 3499 8482
TIME...MOT...LOC 0043Z 258DEG 17KT 3498 8488Special weather statement, Mar 15, 8:51 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
851 PM EDT THU MAR 15 2012
GAZ001>003-160130-
851 PM EDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALKER...CATOOSA
AND DADE COUNTIES UNTIL 930 PM EDT...
AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 27 MILES NORTH OF GRAYSVILLE TO 44 MILES
WEST OF RISING FAWN...MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CATOOSA AND DADE COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE COLE CITY...FORT OGLETHORPE...
LAKEVIEW...CHICKAMAUGA...COOPER HEIGHTS...CHATTANOOGA VALLEY...
FAIRVIEW...LOOKOUT MOUNTAIN...HOOKER...MORGANVILLE...STEPHENSVILLE...
WILDWOOD...RISING FAWN...CLOUDLAND CANYON STATE PARK AND NEW ENGLAND.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3498 8561 3499 8498 3491 8502 3488 8501
3486 8506 3482 8507 3482 8513 3473 8517
3472 8505 3459 8506 3459 8552 3467 8554
3468 8556
TIME...MOT...LOC 0051Z 253DEG 16KT 3537 8515 3504 8557
3455 8624Special weather statement, Mar 15, 9:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT THU MAR 15 2012
GAZ003-004-160130-
901 PM EDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN WHITFIELD AND CATOOSA COUNTIES UNTIL 930 PM EDT...
AT 856 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOOD STATION...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WHITFIELD AND CATOOSA COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE WOOD STATION...BLUE SPRING...
BEAUMONT...RINGGOLD...ROCKY FACE...TUNNEL HILL...SALEM...DAWNVILLE...
VARNELL AND COHUTTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3482 8485 3471 8513 3472 8517 3473 8517
3477 8514 3478 8520 3485 8520 3485 8526
3487 8526 3500 8502 3499 8496
TIME...MOT...LOC 0101Z 242DEG 12KT 3482 8514The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:00 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Pickens | 30 min |
| Mar 15, 8:09 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Mar 15, 8:12 PM EDT | Special Weather Statement | FFC | Whitfield | 33 min |
| Mar 15, 8:43 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Mar 15, 8:51 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 39 min |
| Mar 15, 9:27 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 33 min |
| Mar 15, 9:31 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Mar 15, 9:37 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 23 min |
| Mar 15, 9:53 PM EDT | Special Weather Statement | FFC | Catoosa | 37 min |
| Mar 15, 10:18 PM EDT | Special Weather Statement | FFC | Chattooga | 27 min |
| Mar 15, 10:24 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 36 min |
| Mar 15, 10:43 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Mar 16, 12:18 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Mar 16, 12:33 AM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 27 min |
| Mar 16, 1:19 AM EDT | Special Weather Statement | FFC | Clarke | 41 min |
| Mar 16, 2:28 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 32 min |
| Mar 16, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 44 min |
| Mar 16, 2:40 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
| Mar 16, 2:46 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Mar 16, 3:07 PM EDT | Special Weather Statement | FFC | Chattooga | 23 min |
| Mar 16, 3:10 PM EDT | Special Weather Statement | FFC | Dade | 35 min |
| Mar 16, 3:11 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 34 min |
| Mar 16, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 33 min |
| Mar 16, 3:22 PM EDT | Special Weather Statement | FFC | Jasper | 23 min |
| Mar 16, 3:23 PM EDT | Special Weather Statement | FFC | Walker | 37 min |
| Mar 16, 3:26 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Mar 16, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 10 min |
| Mar 16, 3:41 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| Mar 16, 3:45 PM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Mar 16, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 30 min |
| Mar 16, 3:53 PM EDT | Special Weather Statement | FFC | Catoosa | 22 min |
| Mar 16, 3:59 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 31 min |
| Mar 16, 4:01 PM EDT | Special Weather Statement | FFC | Paulding | 14 min |
| Mar 16, 4:08 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 37 min |
| Mar 16, 4:18 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Mar 16, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 23 min |
| Mar 16, 4:30 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Mar 16, 4:37 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 23 min |
| Mar 16, 4:38 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Mar 16, 4:44 PM EDT | Special Weather Statement | FFC | Macon | 31 min |
| Mar 16, 4:48 PM EDT | Special Weather Statement | FFC | Talbot | 27 min |
| Mar 16, 4:53 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Mar 16, 4:58 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 32 min |
| Mar 16, 5:01 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Mar 16, 5:05 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Mar 16, 5:08 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Mar 16, 5:10 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 35 min |
| Mar 16, 5:15 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| Mar 16, 5:24 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Mar 16, 5:27 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Mar 16, 5:37 PM EDT | Special Weather Statement | FFC | Bibb | 23 min |
| Mar 16, 5:39 PM EDT | Special Weather Statement | FFC | Telfair | 36 min |
| Mar 16, 5:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Mar 16, 5:57 PM EDT | Special Weather Statement | FFC | Dawson | 48 min |
| Mar 16, 6:06 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Mar 16, 6:11 PM EDT | Special Weather Statement | FFC | Oglethorpe | 34 min |
| Mar 16, 6:29 PM EDT | Special Weather Statement | FFC | Telfair | 46 min |
| Mar 16, 6:45 PM EDT | Special Weather Statement | FFC | Glascock | 45 min |
| Mar 16, 7:07 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Mar 16, 7:10 PM EDT | Special Weather Statement | FFC | Telfair | 50 min |
| Mar 16, 7:18 PM EDT | Special Weather Statement | FFC | Washington | 42 min |
| Mar 16, 7:48 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 42 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.